JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 5 Issue 4
April-2018
eISSN: 2349-5162

Unique Identifier

JETIR1804080

Page Number

420-423

Share This Article


Title

HOMOTOPY PERTURBATION METHOD FOR SOLVING LINEAR AND HOMOGENEOUS EQUATIONS

ISSN

2349-5162

Cite This Article

"HOMOTOPY PERTURBATION METHOD FOR SOLVING LINEAR AND HOMOGENEOUS EQUATIONS", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 4, page no.420-423, April-2018, Available :http://www.jetir.org/papers/JETIR1804080.pdf

Abstract

Although attempts have been made to solve time-dependent differential equations using homotopy perturbation method (HPM), none of the researchers have provided a universal homotopy equation. In this paper, going one step forward, we intend to make some guidelines for beginners who want to use the homotopy perturbation technique for solving their equations. These guidelines are based on the L part of the homotopy equation and the initial guess. Afterwards, for solving time-dependent differential equations, we suggest a universal L and v0 in the homotopy equation. Examples assuring the efficiency and convenience of the suggested homotopy equation are comparatively presented.

Key Words

Homotopy Perturbation Method, linear equation, homogeneous equation, Evolution equations, Cauchy reaction-diffusion equations, Klein-Gorden equation.

Cite This Article

"HOMOTOPY PERTURBATION METHOD FOR SOLVING LINEAR AND HOMOGENEOUS EQUATIONS", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 4, page no. pp420-423, April-2018, Available at : http://www.jetir.org/papers/JETIR1804080.pdf

Publication Details

Published Paper ID: JETIR1804080
Registration ID: 180841
Published In: Volume 5 | Issue 4 | Year April-2018
DOI (Digital Object Identifier):
Page No: 420-423
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"HOMOTOPY PERTURBATION METHOD FOR SOLVING LINEAR AND HOMOGENEOUS EQUATIONS", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 4, page no. pp420-423, April-2018, Available at : http://www.jetir.org/papers/JETIR1804080.pdf




Preview This Article


Downlaod

Click here for Article Preview